could aciphex cause this

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

babygirl10150
Veteran Member


Date Joined Jul 2006
Total Posts : 639
   Posted 2/26/2011 10:00 PM (GMT -6)   
My new Dr is having me try domperidone for nausea. I tried it for the first time today. Not sure if its working or not but I was burning so I took an aciphex about two hours ago. Now all if my symptoms have escalated. The burning and nausea is worse, it feels like there's stuff sitting in my throat and if I lean forward its going to come out my nose. I don't usually take the aciphex at night but I thought it would help. Could it make my symptoms worse? I take it in the am and don't feel like this.
Michelle

~Nissen redo again 12/13/10~
~Nissen redo 05/10/10~
~Nissen 12/14/09~
~Colostomy 07/30/06~

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 2/27/2011 11:17 AM (GMT -6)   
I'd switch back to the morning dosing if I was you.
Joy
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 24, 2018 10:18 AM (GMT -6)
There are a total of 3,006,050 posts in 329,296 threads.
View Active Threads


Who's Online
This forum has 161820 registered members. Please welcome our newest member, Dogsitter2.
333 Guest(s), 6 Registered Member(s) are currently online.  Details
Michelejc, JoHnGaMeR90, HeartsinPain, acarined, Zimica, iPoop